Aa
A
A
Close
Avatar universal
Acne and mood swings
Hi I went off the pill in jan this year trying to have a baby. I have crazy ance on my back. Massive lumps painfully wreaking my head. Was on the pill for 14 years since 18 . Also I am having the biggests mood swings as well thinking mental crazy thought can't really think straight relaying on coffee to have any attension span to get work done can't seem to assert myself no matter what is there any natural remedy I can take or food to pep me up.
Cancel
1 Answers
1 Answers
Page 1 of 1
1711789 tn?1361311607
Hi there!

Since most medications would not be recommended while TTC, you could try activities like swimming, pilates, yoga, meditation etc and see if these seem to be helpful.
Hope this helps.

Take care!
Comment
Cancel
1711789 tn?1361311607
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Dermatology Answerers
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
4851940 tn?1385441629
Blank
jemma116
United Kingdom